Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Effects of linear transformations on the divergence of bounded sequences and functions


Author: Joseph Lev
Journal: Trans. Amer. Math. Soc. 35 (1933), 888-896
MSC: Primary 40Dxx
MathSciNet review: 1501721
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40Dxx

Retrieve articles in all journals with MSC: 40Dxx


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501721-2
Article copyright: © Copyright 1933 American Mathematical Society